EconPapers    
Economics at your fingertips  
 

On closure rules, homogeneity and dynamics in applied general equilibrium models

Mathias Dewatripont and Gilles Michel

Journal of Development Economics, 1987, vol. 26, issue 1, 65-76

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (50)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3878(87)90052-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:26:y:1987:i:1:p:65-76

Access Statistics for this article

Journal of Development Economics is currently edited by M. R. Rosenzweig

More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:deveco:v:26:y:1987:i:1:p:65-76